When I was on birth control pills and had go take prednisone (short term) I was told to use additional method of birth control. You should check with you gynecologist to see the side effects and if the prednisone will effect your depo shots. Most of the time the doctor,s nurse can answer questions for you.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Sep 2012 • 3 answers
Posted 10 Jul 2014 • 2 answers
I Had My Depo Shot In September Then My Next Shot Was Suppose To Be On December 3rd But I Kept Resc?
Posted 15 Jan 2015 • 1 answer
Hi so I was on the depo shot for almost two years I never went to get my next shot July 27,2014 it's
Posted 18 Jan 2015 • 1 answer
Posted 27 Nov 2015 • 1 answer